# SDR SWAA2017021411848

- Difficulty date: February 1, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AT BS 887, BETWEEN LBL 10 TO RBL 23.  R&R SUPPORT IAW SRM AND DWG.
